Thursday, October 02, 2014

Saturday, May 30, 2009 Carolee, Community Member, asks

Q: can the advair discus cause me to lose my eyesight

i've  been using the Advair discus 250/50  for about a year and notice I have been having trouble seeing clearly. Should I stop using it.

Answer This
Answers (1)
John Bottrell, Health Pro
6/ 5/09 1:08am

I have never heard of this side effect.  Still, this is something you should discuss with your physician so he can help you come up with a possible cause and solution.  Likewise, you should never stop taking yoru Advair without consulting your physician.

 

 

Reply
Carolee, Community Member
6/ 5/09 12:33pm

I thought I heard on the TV that advair can cause eye problems and my eyesight is getting worse and I feel as if I have something in my eyes. Hair , dust and dry feeling. I shall ask my doctor and go in for a eye exam. Thank you for your answer.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Carolee, Community Member— Last Modified: 12/25/10, First Published: 05/30/09